Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 340752, 9 pages
http://dx.doi.org/10.1155/2014/340752
Research Article

Numerical Algorithm Based on Haar-Sinc Collocation Method for Solving the Hyperbolic PDEs

1Department of Computer Engineering, Islamic Azad University, Science and Research Branch, Tehran, Iran
2Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Shahed University, Tehran, Iran

Received 13 April 2014; Revised 20 October 2014; Accepted 27 October 2014; Published 16 November 2014

Academic Editor: Zacharias Anastassi

Copyright © 2014 A. Pirkhedri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Pirkhedri, H. H. S. Javadi, and H. R. Navidi, “Numerical Algorithm Based on Haar-Sinc Collocation Method for Solving the Hyperbolic PDEs,” The Scientific World Journal, vol. 2014, Article ID 340752, 9 pages, 2014. https://doi.org/10.1155/2014/340752.